Journal article icon

Journal article

Nonlinear morphoelastic plates I: Genesis of residual stress

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1177/1081286510387233

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATICS AND MECHANICS OF SOLIDS More from this journal
Volume:
16
Issue:
8
Pages:
812-832
Publication date:
2011-11-01
DOI:
EISSN:
1741-3028
ISSN:
1081-2865
Keywords:
Pubs id:
pubs:195197
UUID:
uuid:cea1663f-0ebe-40ee-a6de-44dc2ad0bd2b
Local pid:
pubs:195197
Source identifiers:
195197
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP